# SDR DALA2025121109073

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 21,186 hours, 2,492 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB DUE TO ELECTRICAL ODOR IN THE FLIGHT DECK AND CABIN.  RAN ENGINES, CHECKED ALL SEATS, CHECKED OVENS, COFFEE MAKERS, WATER HEATERS, GALLEY LIGHTING, GALLEY FLOOR HEAT, AND LAV CABINETS. NO TROUBLE FOUND. (7925005)
